# SDR SWAA2021070679220

- Difficulty date: June 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,899 hours, 44,315 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS540 FWD CARGO COMPARTMENT ; 2021-257673 / [01] TOOL USED DIGITAL CALIPER P/N:700-113-10 S/N:0013356 DUE DATE 02-APR-21; [02] TOOL USED PN: 45MG; SN: 130060401; DUE DATE: 22 APR 22.; [03] TOOL USED P/N: NORTEC 500D; S/N: N500X11290U021704; DUE DATE: 08-OCT-21; [04] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 22-JAN-22; [05] UPDATED TOOL INFORMATION (DUE DATE) OF #1 CORRECTIVE ACTION: CALIPER P/N:700-113-10 S/N:0013356 DUE DATE 02-APR-22; [06] REPAIRED STRINGER 25L LOCATED BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; [07] REPAIRED STRINGER 25L LOCATED BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. COMPLETE RII INSPECTIONS
